Novel stability conditions for cellular neural networks with time delay

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

74 Scopus Citations
View graph of relations

Author(s)

  • Xiaofeng Liao
  • Kwok-Wo Wong
  • Juebang Yu

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1853-1864
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume11
Issue number7
Publication statusPublished - Jul 2001

Abstract

In this paper, the global asymptotic stability of cellular neural networks with time delay is discussed using some novel Lyapunov functionals. Novel sufficient conditions for this type of stability are derived. They are less restrictive and more practical than those currently used. As a result, the design of cellular neural networks with time delay is refined. Our work can also be generalized to cellular neural networks with time-varying delay, a topic on which little research work has been done. By means of several different Lyapunov functionals, some sufficient conditions related to the global asymptotic stability for cellular neural networks with perturbations of time-varying delays are derived.